Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 3, Pages 269-283
http://dx.doi.org/10.1155/S0161171278000307

Necessary and sufficient conditions for eventually vanishing oscillatory solutions of functional equations with small delays

Department of Mathematics, University of Wisconsin Center, 705 Viebahn Street, Manitowoc, Wisconsin 54220, USA

Received 28 March 1978; Revised 30 June 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bhagat Singh, “Necessary and sufficient conditions for eventually vanishing oscillatory solutions of functional equations with small delays,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 3, pp. 269-283, 1978. https://doi.org/10.1155/S0161171278000307.